Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 201, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 9, 2007, 8:59 AM EDT for Westmoreland County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2007, 8:59 AM EDT (12:59 UTC)
- Expired
- Aug 9, 2007, 9:45 AM EDT
- In force
- 46 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
County Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 68 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:20 AM EDT, 7 hours 39 minutes earlier.
Area forecast discussion, Aug 9, 1:20 AM EDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 120 AM EDT THU AUG 9 2007 .SYNOPSIS... A WARM FRONT WILL MAINTAIN VERY WARM AND HUMID CONDITIONS ACROSS THE UPPER OHIO VALLEY INTO FRIDAY, AND BE THE FOCUS FOR SCATTERED THUNDERSTORMS TO DEVELOP. THUNDERSTORMS WILL BE MORE NUMEROUS LATE THIS AFTERNOON INTO TONIGHT WHEN A LOW PRESSURE CENTER ON THE FRONT MOVES THROUGH THE OHIO VALLEY. A COLD FRONT WILL PUSH ACROSS THE DISTRICT FRIDAY USHURING IN COOLER AND DRIER AIR FOR THE WEEKEND && .NEAR TERM /THROUGH TONIGHT/... THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY LATE THIS AFTERNOON INTO TONIGHT WITH AMPLE LOW LEVEL MOISTURE COMBINED WITH THE HEATING OF THE DAY. SOME STORMS MAY BE SEVERE WITH DAMAGING THUNDERSTORM WIND GUSTS POSSIBLE. HIGH PRECIPITABLE WATER AMOUNTS WILL SUPPORT HEAVY DOWNPOURS AND COULD LEAD TO FLASH FLOODING IN AREAS WHERE SHOWERS PERSIST. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... COLD FRONT MOVING EAST OF THE DISTRICT BY FRIDAY DAYBREAK WILL BRING COOLER AND DRIER AIR INTO THE FORECAST AREA BY FRIDAY AFTERNOON. SOME SHOWERS MAY PERSISTS BEHIND THE FRONT FRIDAY MORNING BEFORE ENDING AS THE FRONT MOVES EAST. A RIDGE OF HIGH PRESSURE BUILDING INTO THE DISTRICT BEHIND THE FRONT FRIDAY NIGHT WILL BE LOWER HUMIDITY AND MORE SEASONABLE TEMPERATURES. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. SINCE MODELS SHOWED NO CONSENSUS ON ANY SMALLER SCALE SYSTEMS PROVIDING PERIODS OF ORGANIZED LIFT, NO MENTION OF SHOWERS AND THUNDERSTORMS WAS INCLUDED. && .AVIATION /07Z TODAY THROUGH WEDNESDAY/... FOR THE MOST PART...VFR CONDITIONS ARE EXPECTED FOR THE SHORT TERM FORECAST. VERY SIMILAR SETUP AS THE LAST 3 DAYS. TWO AREAS OF TRW OVER E OH WILL CONTINUE TO MOVE SLOWLY EASTWARD AND DISSIPATE THROUGH 09Z. LOCATIONS WHICH EXPERIENCE THESE STORMS WILL SEE VIS DROPPING BLO 3SM AND BKN-OVC MID DECK. ONCE THIS AREA CLEARS WILL SEE A PERIOD OF CLEAR SKIES WHICH WILL ALLOW FOR FOG TO CONTINUE TO DEVELOP. MOST LOCATIONS AGAIN IN THE 3 TO 5 SM RANGE WITH FOG PRONE AREAS AOB 1SM. ANOTHER AREA OF MID DECK WILL BEGIN TO COVER THE AREA AROUND 12Z. EXPECTING TO SEE A COUPLE OF PERIODS OF ACTIVITY TODAY. MODELS INDICATING THE FIRST MOVING THROUGH LATE MORNING EARLY AFTERNOON WITH THE STRONGEST ACTIVITY OVER NORTHERN HALF OF THE AREA. THE SECOND WILL BE WITH THE MAIN FRONT LATE AFTERNOON INTO EARLY FRIDAY MORNING. THE FIRST AREA WILL BE MOVING IN A WEST TO EAST MANNER WITH THE SECOND NW TO SE. WITH CURRENT ATMOSPHERE ALL STORMS WILL HAVE CHANCE TO REACH SEVERE LEVELS. FRONT FINALLY CLEARS THE AREA BY FRIDAY AFTERNOON BRINGING IN DRIER AIR FOR THE WEEKEND. THE NEXT CHANCE FOR ACTIVITY WILL COME MONDAY WITH NEXT FRONT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 9, 5:00 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 500 AM EDT THU AUG 9 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-100900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 500 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS. THERE IS ALSO A RISK OF FLASH FLOODING THIS AFTERNOON INTO TONIGHT WHERE HEAVY DOWNPOURS PERSIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Aug 9, 6:31 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 631 AM EDT THU AUG 9 2007 PAZ007-091130- MERCER PA- 631 AM EDT THU AUG 9 2007 ...THUNDERSTORMS... STRONG THUNDERSTORMS TO MOVE THROUGH NORTHERN MERCER COUNTY... AT 622 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 14 MILES NORTHWEST OF FREDONIA...OR ABOUT 12 MILES NORTH OF SHARON...MOVING EAST AT 30 MPH. THESE STORMS WILL CONTAIN VERY HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING AND HAIL. WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... FREDONIA...MAURICE K GODDARD STATE PARK AND STONEBORO KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Aug 9, 6:52 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 652 AM EDT THU AUG 9 2007 PAZ020-091115- BEAVER PA- 652 AM EDT THU AUG 9 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE BEAVER COUNTY. AT 644 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 8 MILES NORTHWEST OF BLACKHAWK... MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... ALIQUIPPA...BEAVER...BEAVER FALLS...BLACKHAWK...ECONOMY BORO... FOMBELL...HARSHAVILLE...RACCOON CREEK STATE PARK AND SHIPPINGPORT KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Aug 9, 7:04 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 704 AM EDT THU AUG 9 2007 OHZ041-091130- COLUMBIANA OH- 704 AM EDT THU AUG 9 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVING THROUGH COLUMBIANA COUNTY. AT 656 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS OVER BEAVER CREEK STATE PARK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BEAVER CREEK STATE PARK...COLUMBIANA...EAST LIVERPOOL...EAST PALESTINE...EAST ROCHESTER...GUILFORD LAKE STATE PARK... HOMEWORTH...LEETONIA...LISBON...MILLPORT...SALEM...SALINEVILLE AND WELLSVILLE KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Aug 9, 7:16 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 716 AM EDT THU AUG 9 2007 PAZ021-091215- ALLEGHENY PA- 716 AM EDT THU AUG 9 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH ALLEGHENY COUNTY. AT 720 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED THUNDERSTORMS BETWEEN SEWICKLEY AND DOWNTOWN PITTSBURGH. ANOTHER ROUND OF STRONGER THUNDERSTORMS WERE IN BEAVER COUNTY 12 MILES NORTHWEST OF MOON...OR ABOUT OVER SHIPPINGPORT...ALSO MOVING SOUTHEAST AT 35 MPH. EXPECT TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WITH THESE STORMS THEY MOVE THROUGH ALLEGHENY COUNTY THROUGH 830 AM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BALDWIN...BETHEL PARK...BRIDGEVILLE...CARNEGIE...DOWNTOWN PITTSBURGH...ELIZABETH BORO...FOX CHAPEL...FRANKLIN PARK... GIBSONIA...IMPERIAL...JEFFERSON BORO...MCDONALD...MCKEES ROCKS... MCKEESPORT...MONROEVILLE...MOON...MOUNT LEBANON...NATRONA HEIGHTS...NORTH SIDE...OAKDALE...PENN HILLS...PERRYSVILLE...PLUM... RUSSELLTON......SOUTH SIDE...SPRINGDALE...TURTLE CREEK... UPPER SAINT CLAIR...WEST MIFFLIN...WEXFORD AND WILKINSBURG KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. FREQUENT LIGHTNING IS REPORTED WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Aug 9, 7:55 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 755 AM EDT THU AUG 9 2007 PAZ030-091245- WESTMORELAND PA- 755 AM EDT THU AUG 9 2007 ...THUNDERSTORMS TO MOVE THROUGH WESTMORELAND COUNTY... AT 753 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF NEW KENSINGTON... OR ABOUT OVER PENN HILLS...MOVING SOUTHEAST AT 35 MPH. EXPECT TORRENTIAL DOWNPOURS AS THESE STORMS MOVE THROUGH 9 AM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... DELMONT...DERRY...DONEGAL...DONORA...GREENSBURG...IRWIN... JEANNETTE...LATROBE...LAUREL MOUNTAIN STATE PARK...LIGONIER... MONESSEN...MURRYSVILLE...NEW ALEXANDRIA...NEW FLORENCE...NEW KENSINGTON...NEW STANTON...SALTSBURG...WEST NEWTON... HARRISON CITY...RUFFS DALE...STAHLSTOWN AND WHITNEY KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. FREQUENT LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Local storm report, Aug 9, 8:44 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
844 AM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG LOWER BURRELL 40.58N 79.71W
08/09/2007 WESTMORELAND PA EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDEPSREAD TREES
DOWN ACROSS LOWER BURRELL, PENN TOWNSHIP, AND BELL
TOWNSHIP.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:16 AM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Aug 9, 8:26 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Westmoreland | 34 min |
| Aug 9, 8:39 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 51 min |
| Aug 9, 8:45 AM EDT | Flash Flood Warning | PBZ | Allegheny | 2 hr |
| Aug 9, 9:04 AM EDT | Flash Flood Warning | PBZ | Westmoreland | 3 hr |
| Aug 9, 9:23 AM EDT | Flash Flood Warning | PBZ | Indiana | 2 hr |
| Aug 9, 11:47 AM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more | 15 hr |
| Aug 9, 1:42 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 63 min |
| Aug 9, 1:50 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 55 min |
| Aug 9, 2:09 PM EDT | Flash Flood Warning | PBZ | Beaver | 3 hr |
| Aug 9, 2:19 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Washington | 71 min |
| Aug 9, 2:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 62 min |
| Aug 9, 2:32 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Aug 9, 2:35 PM EDT | Tornado Warning | PBZ | Allegheny | 37 min |
| Aug 9, 2:45 PM EDT | Flash Flood Warning | PBZ | Washington | 3 hr |
| Aug 9, 2:56 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 94 min |
| Aug 9, 3:15 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 9 hr |
| Aug 9, 3:26 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 64 min |
| Aug 9, 3:26 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 64 min |
| Aug 9, 3:47 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 58 min |
| Aug 9, 3:49 PM EDT | Flash Flood Warning | PBZ | Fayette | 8 hr |
| Aug 9, 5:24 PM EDT | Flash Flood Warning | PBZ | Allegheny | 7 hr |
| Aug 9, 5:42 PM EDT | Flash Flood Warning | PBZ | Washington | 4 hr |
| Aug 9, 6:03 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 46 min |
| Aug 9, 6:08 PM EDT | Flash Flood Warning | PBZ | Beaver, Lawrence, Mercer | 4 hr |
| Aug 9, 6:25 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 35 min |
| Aug 9, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Butler | 61 min |
| Aug 9, 7:24 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 66 min |
| Aug 9, 7:34 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 56 min |
| Aug 9, 7:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 64 min |
| Aug 9, 1:05 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 55 min |
| Aug 9, 2:01 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 59 min |
| Aug 9, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 60 min |
| Aug 9, 2:39 PM EDT | Severe Thunderstorm Warning | PBZ | Tuscarawas | 66 min |
| Aug 9, 2:53 PM EDT | Flash Flood Warning | PBZ | Carroll, Columbiana | 2 hr |
| Aug 9, 2:57 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll | 44 min |
| Aug 9, 5:22 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton | 53 min |
| Aug 9, 5:28 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 62 min |
| Aug 9, 5:49 PM EDT | Severe Thunderstorm Warning | PBZ | Tuscarawas | 56 min |
| Aug 9, 5:54 PM EDT | Tornado Warning | PBZ | Columbiana | 53 min |
| Aug 9, 5:57 PM EDT | Flash Flood Warning | PBZ | Carroll, Columbiana, Coshocton, Tuscarawas | 4 hr |
| Aug 9, 6:21 PM EDT | Severe Thunderstorm Warning | PBZ | Harrison | 48 min |
| Aug 9, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey | 61 min |
| Aug 9, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 60 min |
| Aug 9, 3:43 PM EDT | Flash Flood Warning | PBZ | Brooke | 2 hr |
| Aug 9, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 27 min |
| Aug 9, 4:39 PM EDT | Severe Thunderstorm Warning | PBZ | Monongalia | 66 min |
| Aug 9, 4:46 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 41 min |
| Aug 9, 5:10 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 65 min |
| Aug 9, 5:12 PM EDT | Tornado Warning | PBZ | Monongalia | 21 min |
| Aug 9, 6:16 PM EDT | Severe Thunderstorm Warning | PBZ | Tucker | 74 min |
| Aug 9, 6:19 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 26 min |
| Aug 9, 6:44 PM EDT | Flash Flood Warning | PBZ | Tucker | 4 hr |
| Aug 9, 7:13 PM EDT | Severe Thunderstorm Warning | PBZ | Monongalia | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.